# SDR USAA050477

- Difficulty date: April 10, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472089004608
- Condition: Corroded
- Location: Fuselage
- Part time: 12,932 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 2.5 INCHES DIAMETER AREAS, FLOORBEAM GALLEY MOUNTING HOLES OUTBOARD FLOORBEAM, BETWEEN RT SIDE C68-69.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
